# SDR SWAA2025112630866

- Difficulty date: November 1, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 50,834 hours, 31,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK OVER ENTRY LIGHT ON POSITION LT FWD GALLEY AREA.   REPLACED BATTERY PACK OVER ENTRY LIGHT ON POSITION LT FWD GALLEY AREA IAW AMM 33-51-06-960-805, EXCEPT TO STEP 4. E. 3, F, G, AND STEP 4. F. 4, 5.  TESTED OK.
